Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 2(2), pp. 28 - 31
DOI: 10.13189/ujcmj.2014.020202
Reprint (PDF) (290Kb)


An α- Fixed Point Theorem in Complete Metric Spaces with Ordering by Iterations


T. Som 1, A Choudhury 1, B. S Choudhury 2, Amaresh Kundu 3,*
1 Department of Applied Mathematics Indian Institute of Technology (BHU), Varanasi – 221005, India
2 Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah - 711103, West Bengal, India
3 Department of Mathematics, Siliguri Institute of Technology, Darjeeling -734009, India

ABSTRACT

The aim of this present work is to generalize the notion of weakly isotone increasing mappings and prove an α- fixed point theorems for α -weakly isotone increasing self mappings which satisfy some inequality in complete metric spaces endow with partially ordering.

KEYWORDS
α-Fixed Point, Ordered Metric Space, Complete Metric Spaces, α -Weakly Isotone Increasing Mappings

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] T. Som , A Choudhury , B. S Choudhury , Amaresh Kundu , "An α- Fixed Point Theorem in Complete Metric Spaces with Ordering by Iterations," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 2, No. 2, pp. 28 - 31, 2014. DOI: 10.13189/ujcmj.2014.020202.

(b). APA Format:
T. Som , A Choudhury , B. S Choudhury , Amaresh Kundu (2014). An α- Fixed Point Theorem in Complete Metric Spaces with Ordering by Iterations. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 2(2), 28 - 31. DOI: 10.13189/ujcmj.2014.020202.